Dry eyes and mouth

by Kerry
(Powell, Wyoming)

I have been using other progesterone creams for awhile now and was getting results but not what I thought I should be getting. I ordered Natpro and received it about 4 days ago and got started on it the next morning. One pump twice a day. I notice the second night that when I awoke my eyes and mouth were super dry. I did some research and found that hormone imbalance can be a cause for both. What is going on with this product that was not happening with the others. I hope this is temporary and I can continue using Natpro as I like it best of all for other reasons. Can someone here enlighten me. I just ordered 3 more bottles and may be able to cancel the shipment at this point if you all think I need to for whatever reason!
Thank you
Kerry

Comments for Dry eyes and mouth

Click here to add your own comments

Aug 26, 2021
Dry eyes and mouth
by: Joy

​Hi Kerry

It is most unusual to experience any kind of a side effect or reaction with only one application of Natpro, but as the saying goes, there is always a first time​ or everything,​ but most unusual​ in this case.​

Dry eyes and mouth is rather common, known​​ as Sjogren's Syndrome usually​,​ caused by excess estrogen. Your research proved correct, it is a hormonal imbalance and has nothing to do with Natpro. In all probability the other creams that you were using were not strong enough, Natpro being the correct percentage to use will as with anyone ​who​ start​s​ using it for the first time experiences, it starts to work at becoming the dominant hormone. ​ T​his can ​take anything from 2-6 months. However, one application ​of Natpro is not going to affect you at all.

Have you had your progesterone and estrogen levels tested recently? If you have, please let me have the results so that I can get an idea of what is happening.

Take care.

Aug 26, 2021
First dose Natpro
by: Anonymous

Hi Joy,
Here is my labs as of 7/22/21 My estradiol was 25.4, prog. 0.23, testosterone 22, FSH 70.1 D3 43 so yes, a month ago estro was dominate, but that was when I cranked up my prog and I was feeling much better, great as a matter of fact, except that I was still VERY lightly spotting which has been going on for 4 months now. I am 57.5 and have been in peri for 7 years at the least. I suppose I had better go get my hormones checked again to see what has changed since I boosted my progesterone. I have also doubled my D3/K2 from 5000 iu to 10,000 and changed it to the dry version instead of gel caps. BTW, when I woke yesterday morning with such horribly dry mouth and eyes, I didn't do my AM and PM doses, when I awoke this morning all was well, no issues with dryness what so ever. I kind of thought that I would wait until tomorrow AM to start dosing again, but start at a lower dose???? Does that make sense?
Thank you for your time!
Kerry

Aug 27, 2021
First dose Natpro
by: Joy

Hi Kerry

Thanks for getting back to me with your test results. Your progesterone:estrogen ratio is 9:1 it should be around 600:1 before one feels the benefits.  You need to use a lot more progesterone to get there.  So reducing is not such a good idea.  Nothing less than 100mg per day is needed, if you reduce you will be getting less progesterone which will aggravate your estrogen receptors.  You should be using more than 100mg, I'd say 200mg per day with NO breaks at all, until things improve for you.  You can reduce it once you feel stable.  Please read the How to use Progesterone Cream page.  The Hormone Testing page will explain the rest of your test results and what they should be.

If you are spotting or bleeding in any way you are in Peri-Menopause. A miss period for 12 months usually puts one in Menopause. The spotting is a common thing with PM and there is nothing that can help the natural process of the body. Progesterone does help to ease things though.  If one experiences heavy/continual bleeding which you don't have, there is protocol for that which is extremely successful.

I am happy to read about your D3 and K2.  D3 should be taken with something fatty in the morning.  I also use a dry version but make sure that I eat something fatty like cheese, yoghurt etc.  I do take MCT as well which is a great product.  It's a good healthy fat to take.

Going back to your dry eyes etc.  Give it time, progesterone will help as you lower your estrogen level.  I deal with so many women with dry eyes etc and progesterone has helped them all.

Time and patience is needed.

Good luck

Aug 31, 2021
Never ending peri
by: Kerry

Hi Joy,
As we have been discussing, you know I have been complaining like a baby about having severe dry eyes and mouth since starting Natpro. You directed me to read other discussions here regarding that issue. I re-read that conversation last night. I am not sure how I missed the part about putting a dab on the outside/upper/corner eyelid that you told Evelyn about, but I tried it last night and WOW, WOW, it worked like a charm. I am so glad I thought to go back and read it again. Can't wait to get my current order that I almost cancelled.
Thank you for your time, your patience and your knowledge!
Kerry

Aug 31, 2021
Never ending Peri
by: Joy

Hi Kerry

Well you did make me laugh now. I am delighted that it's helped you. Just take care not to get it inside the eye only because the oils may irritate. I keep saying, even to my friends, that Natpro is my 'medicine cabinet' in one! There is nothing that I don't use it on. It is excellent when applied, straight away, to burns. Insect bites, bruises. It's an excellent anti-inflammatory too. I no longer possess OTC anti-inflammatories, I have hadn't had those for many years now. Any ache and pain, simply rub it on. Excellent for those who suffer from headaches, rub the cream at the back of your neck and up the sides of the temples, it works like a charm.

Wishing you much success.

Aug 31, 2021
Never ending peri
by: Kerry

Joy,
So glad that you laughed, I am concerned that I am becoming annoying. All of that info of what it's good for is great to know, thank you so much!

I also have to say that you asked me to keep all my comments to one testimony or the other to prevent confusion and I thought that I was doing that, now I am confused. Is there anyway you can add all of these comments to my original "Never ending Peri" testimony and delete this one? Just a thought.

Okay, I am off to bed, thank you again and I will keep you informed!
Kerry

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...